Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Dizziness and headache post medicines for mycoplasma - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3018 Questions
User :   my daughter has had headache, fever (99-99.5), dizziness off and on now for about 6 weeks. Blood tests show no elevated white count.
Doctor :   Hi
Doctor :   Dr XXX here
Doctor :   It signifies infection
Doctor :   Was an differntial white blood cell count done?
User :   What kind of infection. I believe so. They said her white count was not elevated.
Doctor :   Sorry i took it AS ELEVATED
Doctor :   Can you brief her complaints for now
Doctor :   Her age?
User :   She had lipsuction surgery on Aug. 10. She had fever after that. Her results from that have been good. But she has not felt good very much of the time since then. She is 22. She had tests done. They told her she had mycoplasma, but she had no cough or chest congestion. She took levaquin and biaxin for that. She felt better for about a week after the levaquan then fever and other symptoms - dizziness, headache, came back.
Doctor :   Is the dizzines related to chnage in position?
Doctor :   Like after a walk/ getting up from bed?
Doctor :   As far as headache is concerned is it one sided or involving the whole of head
User :   No, just when she is doing normal stuff, any time.
User :   Mostly front, center, forehead
Doctor :   ok
Doctor :   I probably guess there is no infection as such
Doctor :   The most probable causes coulkd be a tension headache or beningn positional vertigo
User :   Would either of those account for the fever?
Doctor :   The beningn positional vertigo is condition where there is dizziness caused due to change in position ( even sitting/ bending forward)
Doctor :   I guess such minimal raise is not considered fever
Doctor :   It accepeted to be normal
Doctor :   Fluctuautions less than 100 is fine
User :   ok. it just makes her feel lousy and she thinks something else is wrong and needs to be fixed.
Doctor :   And the condition could also be drug induced vertigo
User :   from the antibiotics?
Doctor :   I would suggest to consult a ENT specialist
Doctor :   Yes
User :   Ok, thanks. We were wondering what do to next.
Doctor :   All she requires now will be a dose of Cinnarazine for a week
Doctor :   She will settle down fast
Doctor :   Wishing her a speedy recovery
User :   thanks!
Doctor :   Thanks for consulting me
Doctor :   Bye for now.
User :   bye
Doctor :   Take care
Doctor :   Hi
Doctor :   Dr XXX here
Doctor :   Is there anything else i can help you with?
Doctor :   Are you there?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor